Since taking this drug (about 5 weeks) my blood sugar readings have been rising. Is this a usual side effect?
10 Oct 2011
Yes, hypreglycemia (raised blood sugar levels) is a known side effect of amlodipine. If the readings are very high then please see your doctor.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i also take skelaxin,amlodipine besylate,gabapentin,lipitor,celebrex,atenolo/chlorthalid,fosinopril,pentoxifylline,temazepam caps,lorazepam. does any ...
0 answers • 9 Jun 2010
But now I get terrible leg cramps several times during the night. Can amlodipine besylate be the culprit? I always had occasional leg cramps, even ...
1 answer • 13 Aug 2010
My grandmother has been prescribed this two medication, I was just wondering what are the difference between two medication? All i am aware of it ...
1 answer • 7 Sep 2010
... have blood tests and a visit every 3 months or they will not refill. He has been on the same medication for over 15 years. Is this the standard ...
1 answer • 5 Oct 2010
I am newly diabetic and my nurse practitioner suggested I start checking my blood sugar daily. I bought a testing kit with the testing strips and the ...
4 answers • 24 Jun 2011